Nurofen Cold and Flu Tablets are film coated tablets used in relieving nasal congestion and the symptoms of colds and flus including headache, sore throat, body ache, fever and pain. Each tablet contains 200mg of ibuprofen and 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. These tablets are non-drowsy.
This product is for use in adults and adolescents 12 years and older.
Do not take these tables if you have stomach ulcers or bleed, liver or kidney failure, a serious heart complaint, an over active thyroid, closed-angle glaucoma, have had a stroke or at risk of a stroke or have a history of seizures.
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 1 pseudoephedrine containing medicinal product will be supplied in the course of any one order.
Contains pseudoephedrine, not to be taken with blood pressure medications.